MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H 01.18.134 HA COATED STD STEM SIZE 4; FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA AMISTEM H 01.18.134 HA COATED STD STEM SIZE 4; FEMORAL COMPONENT
Model Number 01.18.134
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 november 2021: lot 135428: 100 items manufactured and released on 29-jan-2014.Expiration date: 2018-12-31.No anomalies found related to the problem.To date, 99 items of the same lot have been sold without any similar reported event since 2017.Clinical evaluation performed by medical affairs manager: femoral component revision performed 7 years and 8 months after primary cementless total hip arthroplasty in a young woman ((b)(6) at time of implantation).No information concerning patient general health status and level of activity is available.In the radiographic image provided, radiolucent lines and signs of stress shielding are visible.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.
 
Event or Problem Description
At 7 years and 8 months after the primary surgery, the patient had revision surgery due to stem mobilization.

Brand Name
AMISTEM H 01.18.134 HA COATED STD STEM SIZE 4
Common Device Name
FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13078016
Report Number3005180920-2021-00993
Device Sequence Number5630063
Product Code LZO
UDI-Device Identifier07630030804106
UDI-Public07630030804106
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model Number01.18.134
Device Catalogue Number01.18.134
Device Lot Number135428
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2021
Initial Report FDA Received Date12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight85 KG